MathSciNet Relay Station
MathSciNet bibliographic data
MR1475837 05A18 (05C25 06A07)
Biane, Philippe Some properties of crossings and partitions. Discrete Math. 175 (1997), no. 1-3, 41–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement